# SDR SWAA110328

- Difficulty date: January 13, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 60,894 hours, 58,263 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26587U501
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 6 SLAT CAN LOWER SURFACE WORN.  REMOVED AND REPLACED CAN PER MM.
